# SDR DALA1201260190

- Difficulty date: January 10, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 70,254 hours, 10,317 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Video Monitor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SEAT 4G PERSONAL VIDEO MONITOR STARTED SMOKING AND BECAME HOT.  DISCONNECTED MONITOR FROM POWER SOURCE AND CAPED AND STOWED CONNECTORS.   FOUND MONITOR WITH SPILL AND SDU HARNESS DAMAGED. REPLACED MONITOR AND SDU HARNESS AT 4G. OPS CHECKED NORMAL.
